# SDR VNAA202206151112

- Difficulty date: June 12, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N563NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15350
- Aircraft time: 16,850 hours, 15,144 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR GOT STUCK HAD TO BE OPENED FROM OUTSIDE / LUBRICATED PASSENGER DOOR IAW CRJ 900 AMM 12-12-20-52-640-808.  PERFORMED OPERATIONAL CHECK OF PASSENGER DOOR IAW CRJ 900 AMM 52-11-00-710-801.  OPS CHECK GOOD AT THIS TIME.
